# SDR DALA2023011100217

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,741 hours, 29,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 EXIT SIGN OVER 2L BECAME DETACHED. CORRECTIVE ACTION: REINSTALLED EXIT SIGN OVER 2L. (8671106)
